American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Zhen Lei, Thomas C. Sideris and Yi Zhou. Almost global existence for 2-D incompressible isotropic elastodynamics. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] E. Yu. Panov. On the Dirichlet problem for first order quasilinear equations on a manifold. Trans. Amer. Math. Soc. 363 (2011) 2393-2446. MR 2763721.
Abstract, references, and article information   
View Article: PDF

[3] Benoît Perthame and Anne-Laure Dalibard. Existence of solutions of the hyperbolic Keller-Segel model. Trans. Amer. Math. Soc. 361 (2009) 2319-2335. MR 2471920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ran Duan, Hongxia Liu and Huijiang Zhao. Nonlinear stability of rarefaction waves for the compressible Navier-Stokes equations with large initial perturbation. Trans. Amer. Math. Soc. 361 (2009) 453-493. MR 2439413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hermano Frid. Measure-Valued Solutions to Initial-Boundary Value Problems for Certain Systems of Conservation Laws: Existence and Dynamics. Trans. Amer. Math. Soc. 348 (1996) 51-76. MR 1321574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Atsushi Yoshikawa. Solutions containing a large parameter of a quasi-linear hyperbolic system of equations and their nonlinear geometric optics approximation . Trans. Amer. Math. Soc. 340 (1993) 103-126. MR 1208881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jean-Luc Joly and Jeffrey Rauch. Justification of multidimensional single phase semilinear geometric optics . Trans. Amer. Math. Soc. 330 (1992) 599-623. MR 1073774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peixiong Lin. Young measures and an application of compensated compactness to one-dimensional nonlinear elastodynamics . Trans. Amer. Math. Soc. 329 (1992) 377-413. MR 1049615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Jensen and P. E. Souganidis. A regularity result for viscosity solutions of Hamilton-Jacobi equations in one space dimension . Trans. Amer. Math. Soc. 301 (1987) 137-147. MR 879566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lucio Micheli. Propagation of singularities for nonstrictly hyperbolic semilinear systems in one space dimension . Trans. Amer. Math. Soc. 291 (1985) 451-485. MR 800248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yoshikazu Giga, Tetsuro Miyakawa and Shinnosuke Oharu. A kinetic approach to general first order quasilinear equations . Trans. Amer. Math. Soc. 287 (1985) 723-743. MR 768737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. G. Crandall, L. C. Evans and P.-L. Lions. Some properties of viscosity solutions of Hamilton-Jacobi equations . Trans. Amer. Math. Soc. 282 (1984) 487-502. MR 732102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Howard A. Levine. Instability and nonexistence of global solutions to nonlinear wave equations of the form $Pu\sb{tt} = -Au + \mathcal{F}(u)$ . Trans. Amer. Math. Soc. 192 (1974) 1-21. MR 0344697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Melvyn S. Berger and Martin Schechter. Embedding theorems and quasi-linear elliptic boundary value problems for unbounded domains . Trans. Amer. Math. Soc. 172 (1972) 261-278. MR 0312241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michihiko Matsuda. Two methods of integrating Monge-Amp\`ere's equations. II . Trans. Amer. Math. Soc. 166 (1972) 371-386. MR 0312084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hans Lewy. Generalized integrals and differential equations . Trans. Amer. Math. Soc. 43 (1938) 437-464. MR 1501953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1